# SDR QXEA2021020300045

- Difficulty date: February 2, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 44,329 hours, 46,723 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 11520924
- Part serial: 021C1181
- Condition: Warning Message
- Location: Rt Ac Buss
- Part time: 43,513 hours, 45,899 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

R AC BUS CAUTION MESSAGE ILLUMINATED DURING FLIGHT NO MASTER CAUTION ASSOCIATED REMAINED ILLUMINATED UNTIL ENGINE SHUTDOWN. DIVERTED. REMOVED FROM SERVICE. BOARDED ACFT TO VERIFY FAULT. NO R AC BUS CAUTION ILLUMINATED. PERFORMED FIM 24-20-00-810-806 STEPS 1-4A(2) & FIM 24-20-0-810-808 STEPS 1-4A(2) CAUTION DID NOT ILLUMINATE COULD NOT DUPLICATE FAULT. PER MTX CNTL. R&R #2 AC GCU IAW Q400 AMM 24-21-06-000-801 & 24-21-06-400-801. OPS TEST GOOD. NO FAULTS IN EPCU. #2 AC GCU R&R'D AS A PRECAUTION. AIRCRAFT RETURNED TO SERVICE.
